| Catalog Number |
552155 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported in medwatch (b)(4): describe the event or problem: epidural tubing broke off while epidural catheter was still in place inside patient's back.What was the original intended procedure? : epidural what problem did the user have (check all that apply) :device malfunction - that is, the device did not do what it was supposed to do;.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.